# SDR UPS204769

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Part number: 652330070
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON RT VERTICAL STABILIZER SHEAR TIE FITTING, AT FIN STA 204 INSIDE VERTICAL FIN TUNNEL.  REMOVED AND REPLACED FITTING ON RT VERTICAL STAB AT FIN STA 204 IAW SRM 51-30-2.
